Answered by: Dr Sashini Seeni
I am a man age about 31. I have feel headache after apply Univate cream to reduce inflammatory eczema on my foot. Does it normal?
Hello, thank you for your enquiry.
For your information, the Univate cream which you apply to your foot for eczema, is less likely to cause headache. The side effects of Univate cream are local burning sensation, local irritation, dryness, pigmentation changes and so on.
The common cause of headache are stress induced, tension headache, cluster headache, migraine, sinus headache, hypertension induced, TMJ headache and so on.
To find out the root of cause for your headache, you may need to refer this matter to a doctor further for relevant history taking, examinations and investigations. Therefore, an appropriate treatment plan can be formed to ease your condition.
For more information, you may refer to your doctor or contact us for an online consultation for further assistance as well.
Thank you, we hope our answer has been helpful.